# SDR HEEA064313

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N510PH
- Make and model: Bell 407
- Aircraft serial: 53209
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Drive Ring
- Part number: 406010126107
- Condition: Mismanufactured
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BLUE EPOXY COATING MISSING FROM DRIVE RING SET.  TOTAL RINS 4101.  REFERENCE:  DMR NR 686422.
